# SDR FDEA201408212271

- Difficulty date: August 21, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Part number: A5237418500200
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 1 LOCKING HOOK WORN.  PER AMM 52-30-21-04-01 REPLACED THE AFT CARGO DOOR NR 1 LOCKING HOOK.  PERFORM INSTALLATION TEST OF THE LOCKING MECHANISM ,TEST OK.
